MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP, 24 FR., LARGE, 30°, WITH CABLE, STERILE,; RESECTION SHEATH, 24 FR.

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE, LOOP, 24 FR., LARGE, 30°, WITH CABLE, STERILE,; RESECTION SHEATH, 24 FR.
Model Number WA22607D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned to olympus for evaluation.The cause of the user's experience cannot be determined.If additional and significant information becomes available at a later time, this report will be supplemented.
 
Event or Problem Description
Olympus received a medwatch (report# (b)(4)), which stated that while the doctor was performing a turp and using the button turp loop, the loop broke while cauterizing the prostate.The ends of the loop curled up.The entire loop is still there, it just curled up at the ends.A new loop was obtained and the procedure continued with no harm to the patient.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to correct the medwatch report number in section b5 and update section g3 with the medwatch report number.
 
Event or Problem Description
Olympus received medwatch report #3302260000-2019-8007.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 24 FR., LARGE, 30°, WITH CABLE, STERILE,
Common Device Name
RESECTION SHEATH, 24 FR.
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
MDR Report Key8405938
Report Number2951238-2019-00526
Device Sequence Number16657623
Product Code FAS
UDI-Device Identifier14042761075487
UDI-Public14042761075487
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102781
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22607D
Device Catalogue NumberWA22607D
Device Lot Number806847
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer02/09/2020
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight102